MAUDE Adverse Event Report: ARTHREX, INC. HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM

ARTHREX, INC. HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Model Number HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the 30 degree hd arthroscope, ar-3350-4030, was being used during a procedure.During the surgery, the view through the arthroscope was very vague and the surgeon was unable to see the structure of the patient's tissue clearly.As no other arthroscope was available for the procedure, the surgeon had to terminate the surgery and reschedule for another day after speaking with the patient and their family.The arthroscope was sent to a third party for repair and will not be returned as it is no longer in the condition it was at the time of the incident detailed above.

Brand Name
HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9631793
Report Number1220246-2020-01613
Device Sequence Number14245896
Product Code HRX
UDI-Device Identifier00888867029637
UDI-Public00888867029637
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Device Catalogue NumberAR-3350-4030
Device Lot Number10286962
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date01/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;